Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have red dots. Itchy and scaly patches. Is it an allergy?

I am having a problem with my skin. For a few years now I have very itchy skin on my legs that itch so bad I bruise my legs. Next now I noticed that the elbow (right side) has been getting very painful when straightening out my arm or lifting anything heavy and that has been going on for 2 months. Lastly, about 2 weeks ago I started to get red little dots on my chest that itched and would bleed . Then over the next week spread to my stomach and sides. They finally stopped itching about a week ago and now I noticed where the red dots were are now where brown patchy scars are left and some of the patches are scaly. I dont know what to do I don t have insurance to go to my doctor
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.i think u are suffering from psoriasis.use a antihistamine and antibiotic .use of moist along with propysalic ointment ovver the lesions
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor